• Beth Beth
    February 20, 2010
    What causes upper abdominal pain and bloating?
    Beth Beth
    February 20, 2010

    I have experienced pain and bloating in the upper abdomen accompanied by heartburn. I had my Gall bladder removed last summer.  I am having blood in my stools but they are not hard nor am I straining.  I am 44, female, and have gained weight over the past 4-5 years, all seeming to be in my upper abdomen.  I am 50 pounds overweight.

    READ MORE

FROM OUR EXPERTS

  • Elizabeth Roberts
    Health Guide
    February 23, 2010
    Elizabeth Roberts
    Health Guide
    February 23, 2010

    Hi Beth,

     

    I'm sorry to hear about your problems. There really isn't any way that I can tell you what is causing your problems because we are not doctors. I don't know why your doctor removed your gall bladder, so can't tell you if the removal is related to your subsequent problems. Or, if the removal was unnecessary and the root cause of your problem is still present post-gall bladder removal.

     

    If you haven't already, you need to make a follow-up appt. with the doctor who suggested you have your gall bladder removed to discuss your problems since the procedure. And if he/she doesn't give you any suggestions or take you seriously then you need to seek out a 2nd opinion.  It does sound like it could be Acid Reflux, so you might check out these articles:

    7 Symptoms of Acid Reflux

    Understanding Acid Reflux: A Doctor Q&A

     

     

     

    Best of luck,

    Elizabeth


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.